# SDR AALA20120428009

- Difficulty date: April 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 41,990 hours, 14,406 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Defective
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCO  INFLIGHT STL-MIA.  CREW REPORTED MAIN BATTERY CHARGER EICAS STATUS MESSAGE.  COULD NOT VERIFY REASON OR ISSUES OF BATTERY STATUS.  EMERGENCY DECLARED FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  REPLACED MAIN BATTERY CHARGER THAT WAS BAD.  SYSTEM GROUND CHECK NORMAL OPERATION.
